# SDR XN0A1291

- Difficulty date: January 19, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N372PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 196
- Aircraft time: 40,924 hours, 33,010 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Spring
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 REV UNLOCK LIGHT ILLUMINATED ON TAKEOFF.  TRANSFERRED TO DMI 6081 IAW ENA MEL 78-30-01.  PLACARDS INSTALLED SP COMPLIED WITH.  FOUND RT FOLLOW UP CAM HAD A BROKEN SPRING. REMOVED AND REPLACED SPRING IAW GE CF6 MM CHAPTER 78-32-00. REVERSER SYSTEM OPS CHECKS GOOD ON THE GROUND I/A/W A300 AMM CHAPTER 78-30-00. THIS ACTION CLEARS DMI 6081. PLACARDS REMOVED. (STATUS:SUPP/CLOSED)
